# SDR G1IA20240210056

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N377L
- Make and model: Pilats PC1245
- Aircraft serial: 346
- Aircraft time: 6,082 hours, 5,732 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: UNKNOWN
- Condition: Failed
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT ON APPROACH, THE AIRCRAFT ENCOUNTERED LIGHT RIME ICING. WHEN THE BOOTS WERE TURNED ON THE SYSTEM EXPERIENCED A FAILURE. THE APPROACH WAS ABANDONED, THE AIRCRAFT CLIMBED ABOVE ICING CONDITIONS, AND RETURNED TO KABQ. APPROPRIATE CHECKLISTS WERE ACCOMPLISHED, AND ICING CONDITIONS AVOIDED.
